Search - Archive ouverte HAL Access content directly

Filter your results

51 Results
Image document

A note on additive properties of dense subsets of sifted sequences

Olivier Ramaré
Bulletin of the London Mathematical Society, 2013, 45 (4), pp.677-682. ⟨10.1112/blms/bds100⟩
Journal articles hal-02572814v1
Image document

On long $\kappa$-tuples with few prime factors

Olivier Ramaré
Proceedings of the London Mathematical Society, 2012, 104 (1), pp.158-196. ⟨10.1112/plms/pdr026⟩
Journal articles hal-02572799v1
Image document

Should Diamond OA be viewed as a threat to librarians?

Anna Wojciechowska , Olivier Ramaré
Satellite Meeting "Serials and Other Continuing Resources Section & Acquisition and Collection Development" of the 83rd IFLA General Conference and Assembly (IFLA WLIC 2017), Aug 2017, Gdańsk, Poland
Conference papers hal-01775513v1
Image document

Tame behaviour of the mean value of multiplicative functions and some inequalities relating values of Dirichlet series

Olivier Ramaré
Preprints, Working Papers, ... hal-02572687v1

Approximate formulae for $L(1,\chi)$. II.

Olivier Ramare
Acta Arithmetica, 2004, 112 n° 2, pp.141--149
Journal articles hal-00018082v1
Image document

Explicit estimates on the summatory functions of the Möbius function with coprimality restrictions

Olivier Ramaré
Acta Arithmetica, 2014, 165 (1), pp.1-10. ⟨10.4064/aa165-1-1⟩
Journal articles hal-02572851v1
Image document

A Remark on The Geometry of Spaces of Functions with Prime Frequencies

Pascal Lefèvre , Etienne Matheron , Olivier Ramaré
Acta Mathematica Hungarica, 2014, 143 (1), pp.75-80. ⟨10.1007/s10474-014-0408-2⟩
Journal articles hal-02572855v1
Image document

Fast and precise computation of some Euler products

S Ettahri , Olivier Ramaré , L Surel
Preprints, Working Papers, ... hal-02585972v1
Image document

On Bombieri's asymptotic sieve

Olivier Ramaré
Journal of Number Theory, 2010, 130 (5), pp.1155-1189. ⟨10.1016/j.jnt.2009.10.014⟩
Journal articles hal-02572790v1

Un parcours explicite en théorie multiplicative

Olivier Ramaré
Books hal-03660151v1

Discrepancy estimates for generalized polynomials

Anirban Mukhopadhyay , Olivier Ramare , G.K. Viswanadham
Monatshefte für Mathematik, 2018, 187 (2), pp.343-356. ⟨10.1007/s00605-017-1119-x⟩
Journal articles hal-02075688v1

Monochromatic sums of squares

Gyan Prakash , D. S. Ramana , Olivier Ramaré
Mathematische Zeitschrift, 2018, 289 (1-2), pp.51-69. ⟨10.1007/s00209-017-1943-7⟩
Journal articles hal-02060277v1
Image document

Improving on the Brun-Titchmarsh Theorem

Olivier Ramaré , Jan-Christoph Schlage-Puchta
Functiones et Approximatio Commentarii Mathematici, 2010, 42 (2), pp.145-151. ⟨10.4064/aa131-4-4⟩
Journal articles hal-02572746v1
Image document


Olivier Ramaré , S Ettahri , L Surel
Mathematics of Computation, 2021
Journal articles hal-03381427v1

Products of primes in arithmetic progressions: a footnote in parity breaking

Olivier Ramare , Aled Walker
Journal de Théorie des Nombres de Bordeaux, 2018, 30 (1), pp.219-225
Journal articles hal-02025094v1

Arithmetical Aspects of the Large Sieve Inequality

Olivier Ramaré
Books hal-03660135v1

Tail of a Moebius sum with coprimality conditions

P. Akhilesh , Olivier Ramaré
Integers : Electronic Journal of Combinatorial Number Theory, 2018, 18, Paper No. A4, 7
Journal articles hal-02090171v1
Image document

Explicit average orders: news and problems

Olivier Ramaré
Banach Center Publications, 2019, 118, pp.153-176. ⟨10.4064/bc118-10⟩
Journal articles hal-02585977v1
Image document

Some elementary explicit bounds for two mollifications of the Moebius function

Olivier Ramaré
Functiones et Approximatio Commentarii Mathematici, 2013, 49 (2), pp.229-240. ⟨10.7169/facm/2013.49.2.3⟩
Journal articles hal-02573950v1
Image document

Modular Ternary Additive Problems with Irregular or Prime Numbers

Olivier Ramaré , Gopajosiula Kasi Viswanadham
Proceedings of the Steklov Institute of Mathematics, 2021, 314, pp.211-247. ⟨10.4213/tm4191⟩
Journal articles hal-03383050v1

Chowla’s Conjecture: From the Liouville Function to the Moebius Function

Olivier Ramare
Ferenczi, S; KulagaPrzymus, J; Lemanczyk, M. ERGODIC THEORY AND DYNAMICAL SYSTEMS IN THEIR INTERACTIONS WITH ARITHMETICS AND COMBINATORICS, 2213, SPRINGER INTERNATIONAL PUBLISHING AG, pp.317-323, 2018, Lecture Notes in Mathematics, 978-3-319-74908-2; 978-3-319-74907-5. ⟨10.1007/978-3-319-74908-2_16⟩
Book sections hal-02016091v1

Excursions in Multiplicative Number Theory

Olivier Ramaré
Springer International Publishing, 2022, Birkhäuser Advanced Texts Basler Lehrbücher, ⟨10.1007/978-3-030-73169-4⟩
Books hal-03660128v1
Image document

Counting ideals in ray classes

Olivier Ramaré , Sanoli Gun , Jyothsnaa Sivaraman
Journal of Number Theory, 2022, 243, pp.13 - 37. ⟨10.1016/j.jnt.2022.08.005⟩
Journal articles hal-03805062v1
Image document

Additive properties of dense subsets of sifted sequences

Olivier Ramaré , Imre Ruzsa
Journal de Théorie des Nombres de Bordeaux, 2001
Journal articles hal-02871115v1
Image document

From explicit estimates for primes to explicit estimates for the Möbius function

Olivier Ramaré
Acta Arithmetica, 2013, 157 (4), pp.365-379. ⟨10.4064/aa157-4-4⟩
Journal articles hal-02572812v1

On Sums of Seven Cubes

François Bertault , Olivier Ramaré , Paul Zimmermann
Mathematics of Computation, 1999, 68 (227), pp.1303-1310
Journal articles inria-00108056v1
Image document

Approximate formulae for L(1,χ), II

Olivier Ramaré
Acta Arithmetica, 2004, 112 (2), pp.141-149. ⟨10.4064/aa112-2-4⟩
Journal articles hal-02572651v1
Image document

Product of primes in arithmetic progressions

Olivier Ramaré , Priyamvad Srivastav , Oriol Serra
International Journal of Number Theory, 2020, 16 (04), pp.747-766. ⟨10.1142/S1793042120500384⟩
Journal articles hal-02585970v1
Image document

Eigenvalues in the large sieve inequality, II

Olivier Ramaré
Journal de Théorie des Nombres de Bordeaux, 2010, 22 (1), pp.181-196. ⟨10.5802/jtnb.710⟩
Journal articles hal-02572752v1
Image document


Olivier Ramaré
Preprints, Working Papers, ... hal-02585966v1